# SDR AUS20020918

- Difficulty date: August 12, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3240 · Landing Gear Brake System
- Part: Link
- Part number: 086170046
- Condition: Cracked
- Location: Landing Gear Bra
- Part time: 3,859 cycles
- Component: Landing Gear Bra
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COPILOTS OUTBOARD BRAKE PEDAL RH LINK ASSEMBLY CRACKED IN THE AREA OF THE WELD ATTACHING THE CLEVIS RODEND.
